Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"On Continuous Programming with Support Functions"
written by Iqbal Husain, Santosh K. Shrivastav, Abdul Raoof Shah,
published by Applied Mathematics, Vol.4 No.10, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Generalized Second-Order Duality for a Class of Nondifferentiable Continuous Programming Problems
Proceedings of the Third International Conference on Soft Computing for Problem Solving. Springer India, 2014
[2] Generalized Second-Order Duality for a Continuous Programming Problem with Support Functions
Studies in Mathematical Sciences, 2013
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top